# SDR CALA2019102981836

- Difficulty date: October 22, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654N0244
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0592) SEVERAL AREAS OF CORROSION BETWEEN APU AIR INLE T HOUSING AND FUSELAGE CUTOUT AS VIEWED THRU ACCESS 311AL. REF S T-SAA NR 0074479. FOUND CORROSION REMOVAL OUT OF LIMITS IAW B757-2 SRM 53-80-05 AT STA 1825 TO 1791 S-3R L=7.0 W=1.0 D=.015, S-6R L=4.0  W=1.0 D=. 060. REMOVED AND INSTALLED 2EA NEW ANGLES PN 148N3152-1 AND 654N 0244-620 IAW DWG 148N3105.
